Facebook Pixel
EmpowHER Guest


By Anonymous March 1, 2016 - 9:40am
Rate This

I had unprotected sex 2 weeks ago while it was high fertility and took a plan b 3 days after but I've been cramping since my last period. I started a light period on Saturday (February 28th) it was a about 2 weeks early. I've taken a plan b a few times before and have started early but they were always heavy periods. Yesterday my boobs became sore and still are sore. I've also been having headaches every day off and on, just like my cramps. I've also been going to bed a lot earlier then usual. Last night I got 10 hrs asleep, woke up twice and used the bathroom. I can't really say if my hunger has changed cause I'm always hungry but have been feeling nauseous if I don't eat right away. So I guess I'm just wondering if I could be pregnant? I would love to be but I'm sure the boyfriend doesnt.

Add a Comment6 Comments

The last time I had unprotected sex with him was 2 months ago if that means anything and never took a plan b at that time. Thanks for your help!

March 1, 2016 - 10:12am
Guide (reply to Haurie)

Hi Haurie,

It would only matter if you did not have a period since then. That would mean you were pregnant. Otherwise, it doesn't make any difference.


March 1, 2016 - 10:37am

I took it on the 3rd day, but was already cramping and having headaches. The last time I took the pill was in november.

March 1, 2016 - 10:03am
Guide (reply to Haurie)

Hi Haurie,

You may want to talk with your doctor about the cramping and headaches.


March 1, 2016 - 10:09am

Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to us with your concern.

Repeated use of any emergency contraceptive can cause changes in your menstrual cycle.

You took Plan B three days or 72 hours after. The pill is most effective if taken as soon as possible and within 72 hours after unprotected intercourse. So, you took it at the tail end of its effectiveness.

The light bleeding was probably breakthrough bleeding caused by Plan B.

I suggest you speak with your physician if you continue to feel this way. If your next period is late by more than one week or you do not get it at all, take a pregnancy test and contact your physician.


March 1, 2016 - 10:00am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!